# SDR 08FDEA01247

- Difficulty date: April 2, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 30,484 hours, 15,517 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Pan
- Part number: A57840120200
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER PAN OF SLAT NR 1 FOLDING NOSE IS CRACKED REPAIR PERFORMED BY REPLACEMENT OF PART IAW SB A300-57-6067.
